# SDR SWAA065065

- Difficulty date: December 21, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 54,597 hours, 66,250 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279202
- Part serial: 2278
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION (OKC - MCI) TR-1 C/B TRIPPED, FOLLOWED BY FUMES.  BATTERY CHARGER C/B TRIPPED DURING TAXIING.  REMOVED AND REPLACED ACFT BATTERY CHARGER, AND TR-1 PER MM.
